# SDR 99ZZZM189

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6540867
- Condition: Cracked
- Location: Bs 285
- Part time: 69,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG W/W STATIN 285, .5 INCH CRACK ON WEB, ONE RIVET BROKEN AND EVIDENCE OF INTERGRANULAR CORROSION ON VERTICAL CHORD INSIDE NLG W/W AT LEFT AFT ACCESS PANEL.  CORROSION ON VERTICAL CHORD INSIDE NLG W/W AT LEFT AFT ACCESS PANEL.
